Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF


Vol. 1, Issue 12, Part H (2015)

The Extension of Measures

The Extension of Measures

Parvinder Singh
In this paper we have to show that if A is any algebra of subsets of a set X and if μ is a measure defined on A then there exist a σ- algebra A^* containing A and a measure〖 μ〗^* defined on A^* such that μ^* (E)=μ(E) in A. In other words the measure μ can be extended to a measure on a σ-algebra〖 A〗^* of subsets of X, which contains A.
Pages: 524-526  |  1324 Views  80 Downloads

International Journal of Applied Research
How to cite this article:
Parvinder Singh. The Extension of Measures. Int J Appl Res 2015;1(12):524-526.
Call for book chapter
International Journal of Applied Research
Journals List Click Here Research Journals Research Journals